HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :The construction of all the star operations and all the semistar operations on 1-dimensional Prufer domains
Authors :MATSUDA, Ryuki
Issue Date :2015
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/12677
Citation :Mathematical Journal of Ibaraki University Vol.47 p.19 -37
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
MIJU2015-2_Ryuki,Matsuda.pdf136KbAdobe PDFView/Open